Cícero P. Aquino, Henrique F. de Lima, Fábio R. dos Santos, Marco Antonio L. Velásquez
On complete linear Weingarten hypersurfaces in locally symmetric Riemannian manifolds

Comment.Math.Univ.Carolin. 56,4 (2015) 515-529.

Abstract:Our aim is to apply suitable generalized maximum principles in order to obtain characterization results concerning complete linear Weingarten hypersurfaces immersed in a locally symmetric Riemannian manifold, whose sectional curvature is supposed to obey standard constraints. In this setting, we establish sufficient conditions to guarantee that such a hypersurface must be either totally umbilical or an isoparametric hypersurface with two distinct principal curvatures one of which is simple.

Keywords: locally symmetric Riemannian manifolds; Einstein manifolds; complete linear Weingarten hypersurfaces; totally umbilical hypersurfaces; isoparametric hypersurfaces

DOI: DOI 10.14712/1213-7243.2015.137
AMS Subject Classification: 53C42 53A10 53C20 53C50